In this paper we establish the existence of at least one smooth positive solution for a singular quasilinear elliptic system involving gradient terms. The approach combines the sub-supersolutions method and Schauder's fixed point theorem.

Candito P., Livrea R., Moussaoui A. (2020). Singular quasilinear elliptic systems involving gradient terms. NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS, 55, 1-15 [10.1016/j.nonrwa.2020.103142].

Singular quasilinear elliptic systems involving gradient terms

Livrea R.;
2020-01-01

Abstract

In this paper we establish the existence of at least one smooth positive solution for a singular quasilinear elliptic system involving gradient terms. The approach combines the sub-supersolutions method and Schauder's fixed point theorem.
Settore MAT/05 - Analisi Matematica
Candito P., Livrea R., Moussaoui A. (2020). Singular quasilinear elliptic systems involving gradient terms. NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS, 55, 1-15 [10.1016/j.nonrwa.2020.103142].
File in questo prodotto:
File Dimensione Formato  
CanditoLivreaMoussaouiNORWA.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Pre-print
Dimensione 350.77 kB
Formato Adobe PDF
350.77 kB Adobe PDF Visualizza/Apri
livrea.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 720.42 kB
Formato Adobe PDF
720.42 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/413316
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact